Table of Contents
ISRN Mathematical Analysis
Volume 2014, Article ID 246301, 4 pages
http://dx.doi.org/10.1155/2014/246301
Research Article

A Formula for the Numerical Range of Elementary Operators

Department of Mathematics, Faculty of Sciences Semlalia, Marrakech, Morocco

Received 10 November 2013; Accepted 9 February 2014; Published 20 March 2014

Academic Editors: M. Lindstrom and C. Zhu

Copyright © 2014 M. Barraa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. F. Bonsall and J. Duncan, Numerical Ranges Vol I, Cambridge University Press, New York, NY, USA, 1973. View at MathSciNet
  2. F. F. Bonsall and J. Duncan, Numerical Rangesvol Vol II, Cambridge University Press, New York, NY, USA, 1973. View at MathSciNet
  3. K. E. Gustafson and D. K. M. Rao, Numerical Range: The Field of Values of Linear Operators and Matrices, Springer, New York, NY, USA, 1997. View at MathSciNet
  4. C. K. Fong, Some Aspects of Derivations on B(H), University of Toronto, Seminar Notes, 1978.
  5. J. Kyle, “Numerical ranges of derivations,” Proceedings of the Edinburgh Mathematical Society, vol. 21, no. 1, pp. 33–39, 1979. View at Publisher · View at Google Scholar · View at MathSciNet
  6. K. Mattila, “Complex strict and uniform convexity and hyponormal operators,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 96, no. 3, pp. 483–493, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S.-Y. Shaw, “On numerical ranges of generalized derivations and related properties,” Australian Mathematical Society Journal A, vol. 36, no. 1, pp. 134–142, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Seddik, “The numerical range of elementary operators. II,” Linear Algebra and Its Applications, vol. 338, pp. 239–244, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. A. Fialkow, “Structural properties of elementary operators,” in Elementary Operators and Applications (Blaubeuren, 1991), pp. 55–113, World Scientific, River Edge, NJ, USA, 1992. View at Google Scholar · View at MathSciNet
  10. R. Schatten, Norm Ideals of Completely Continuous Operators, Springer, Berlin, Germany, 1960. View at MathSciNet
  11. J. G. Stampfli and J. P. Williams, “Growth conditions and the numerical range in a Banach algebra,” The Tohoku Mathematical Journal, vol. 20, pp. 417–424, 1968. View at Google Scholar · View at MathSciNet
  12. B. Russo and H. A. Dye, “A note on unitary operators in C*-algebras,” Duke Mathematical Journal, vol. 33, pp. 413–416, 1966. View at Publisher · View at Google Scholar · View at MathSciNet